Why is Propecia Not Stopping My Hair Loss?September 22nd, 2006
Q: I have been on Propecia for a year and my hair loss has not stopped or slowed down. How much longer should I give the drug? Can Propecia speed up hair loss in some patients?
A: If you have not responded to Propecia in one year, it is unlikely that you will.
Finasteride may cause shedding in the first 6 months of treatment, but should not accelerate hair loss long-term. It is most likely that you have progression of your hair loss.
In addition, be sure that you have a correct diagnosis i.e. that you actually have androgenetic alopecia.Related Posts:
- Is the Dose of Finasteride the Same for Everyone?
- Does Propecia Work in Older Patients?
- Does Propecia Work for Life or Does it Stop Working Over Time?
- Is Propecia and/or Rogaine Mandatory after a Hair Transplant?
- Do Propecia (Finasteride) and Rogaine (Minoxidil) Work on Front of the Scalp?
Topic: Drugs (Medications)
Tags: Accelerated Hair Loss, Androgenetic Alopecia, Hair Loss, Hair Loss Medication, Propecia (Finasteride), Shedding at Start of Treatment with Medication, Shedding on Propecia, Thinning Hair Posted by Robert M. Bernstein M.D. on September 22nd, 2006 at 12:44 pm